# SDR SCNA97321

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 22558
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, A FLOORBEAM SUPPORT AT FS 400, RBL 10 WAS FOUND CORRODED BEYOND LIMITS.  FABRICATED AND INSTALLED A REPAIR IN ACCORDANCE WITH SRM 53-10-8, FIGURE 3.
